# SDR CALA2025090808598

- Difficulty date: August 22, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 48,063 hours, 16,886 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT RIGHT HORIZONTAL STAB LOWER SKIN AT HSS 175.50, 10" FROM FRONT SPAR, INBB ROW. CRACK LENGTH: 0.343".  ACCOMPLISHED PERMANENT REPAIR CATEGORY B IAW SRM 55-10-01-2R-11 REPAIR 11 FIGURE 204 DETAIL B.
